Couldn't find what you looking for?

TRY OUR SEARCH!


I was on oxycontin for a year for my back problems. Since the back problems have been solved I am on a oxycontin taper now under my doc’s supervision. I started two days ago and I the only problem I am experiencing now is diarrhea. I haven’t left the house today at all as I don’t know when it will strike. Do you have any ideas about what I should do with this diarrhea? Thank you

Loading...


I also experienced diarrhea during oxycontin withdrawals. I had to keep close to the bathroom for 4 days. It was awful. However, it was not the worst I experience. I was so irritable that I irritated myself more than the others. I hope your diarrhea will be over soon and that you will go through withdrawal symptoms as painlessly as possible. Good luck!
Reply

Loading...

wow, thats odd because I thought that it would make you stopped up, that usually happens from those type's of pills. Anyway, I guess I would try to eat a lot of cheese, maybe like string cheese, lasagna and/or try some of pepto bismal.

It should only last a short time I assume and from the post above mine it sounds like it only lasts a week or so.

What has your doctor said? How many times a day did you take it? What was the mg amount?

Glad to know you are able to get off the pills and that your back is better, I know that back pain is some of the worst type of pain to have to deal with. I wish you the best :-)
Reply

Loading...

just reading through and this caught my eye, immodium a.d is also a opioid very small dose but is in the opioid family, and it does relieve diarrhea especially from withdrawl, just thought i would let you know since i have been through it many times!! good luck it does get easier.
Reply

Loading...